# SDR SIMA2735

- Difficulty date: September 25, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N266AE
- Make and model: Saab 340B
- Aircraft serial: 340B266
- Aircraft time: 20,398 hours, 19,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 9253720325
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - INTERCOSTAL AT BL 12L BETWEEN STA 272 AND STA 288 FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED INTERCOSTAL IAW SAAB MM.  (X)
